Effectively solvable cases of the quadratic assignment problem with generally monotonous and incomplete matrices

V.M. Demidenko Alexandre Dolgui 1
1 Laboratoire en Sciences et Technologies de l'Information
MSGI-ENSMSE - Département Méthodes Scientifiques pour la Gestion Industrielle
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00387659
Contributor : Grégory Six <>
Submitted on : Monday, May 25, 2009 - 5:40:43 PM
Last modification on : Thursday, October 17, 2019 - 12:36:37 PM

Identifiers

  • HAL Id : hal-00387659, version 1

Citation

V.M. Demidenko, Alexandre Dolgui. Effectively solvable cases of the quadratic assignment problem with generally monotonous and incomplete matrices. Cybernetics and Systems Analysis, Springer Verlag, 2007, 43 (1), pp.135-151. ⟨hal-00387659⟩

Share

Metrics

Record views

144